Jump to content
CrazyBoards.org

Recommended Posts

Does anyone else experience a sensation of blood rushing to his or her hands, as if one's fingers are suddenly engorged/heavy?  I've noticed this consistently happening over the past month or two, which would coincide with when I began taking Ziprasidone (Geodon).  My hands don't become flushed or change color, my pulse and blood pressure are normal, it does not coincide with anxious feelings and I'm to have some blood work done to check my thyroid in the near future.  I can't seem to find any mention of this being a side effect of the Ziprasidone, though, so I thought I'd see if this rings a bell with anyone else.  (I will also ask my pdoc when I next see him.)  Thanks in advance for your input.

Link to comment
Share on other sites

when I overheat that is usually a sign for me  or if my salts off

make sure you are properly hydrated.

 

I sometimes can't tell if i'm too hot and it's like all of the sudden my hands feel full and swell and i'm like hmm time for water and a cool down

Thanks for the tip, I hadn't considered that.  I will increase my water intake immediately!

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...